# SDR EE4Y20111005010

- Difficulty date: October 5, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N733TW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 73,218 hours, 79,758 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 654945512
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR AT RSS 436 AND RSS 260 AND LT WING AT RSS 260 FLAP TRACK FITTING OTBD HOLES CORRODED.  THE PARTS DAMAGED WERE REPLACEMENT, WO Z10226, ITEM'S 6-90, 5-96, 6-89.
